I am getting red blotches on my face.I've used moisturizers and hydro cortisone, receiving on help from either.THe blotches are spreading and are becoming itchy. I have had 2 A/C sessions with 2 to go before 4 taxols. I'm afraid my face is going to become one big red blotch.
Dear konabella, Make sure to discuss this with your oncologist so they can assess these blotches in context of all that is going on with you i.e. other medications. You may be referred to a dermatologist.
Try going to breastcancer.org and signing on to the discussion board there. It would be best to probaly post under help me get through treatment or the radiation section. There are lots of women there with the same problem and they use some type of creams or lotions. Sorry I don't have any answers but I am sure you can find help there.
I broke out in a rash (chest, neck and face) after my first AC treatment. My onco cut back on the steroids (decadron) sp?, that were given to me with the infusion, that helped alot. Apparently I had an allergic reaction to the steriods. Maybe you can ask your onco.
I have never used more lotion than when I was on chemo. My onc blew it off a folliculitis and told me to use cream. I did not have a rash on my face, but it would swell after treatments and was really dry and felt wind-blown, so I used more moisturizer (Clean 'n Clear by Johnson & Johnson) Everything about AC was worse than the taxol, so if you can get through AC, hopefully it will get much better. I did soak in the tub a lot with those bath oil beads. My skin did return to normal once it was over, with the exception of NO ACNE--a benefit to chemical menopause. Good luck, you WILL get through it.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.